MathSciNet Relay Station
MathSciNet bibliographic data
MR1838310 53C29 (53C20)
Guijarro, Luis; Walschap, Gerard Transitive holonomy group and rigidity in nonnegative curvature. Math. Z. 237 (2001), no. 2, 251–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement